# SDR R61A201501190058

- Difficulty date: January 13, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 27,319 hours, 18,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE RT FLOOR SUPPORT LOCATED BETWEEN FRAMES 83-84 CORRODED.  MX R & R THE FLOOR SUPPORT IAW SRM 51-41-01, 51-40-02, 51-23-04.
